# SDR FDEA201112015109

- Difficulty date: December 1, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 6516350299
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENERS WITH SHORT EDGE DISTANCE AT BS 1183 BULKHEAD VERTICAL BEAM LBL 26.83 AFTER   PAINT AND CORROSION REMOVAL.   ACCOMPLISHED REPAIR IAW EA 7-5310-143956. ORIGINAL SUBMISSION 12/01/2011
